BACK TO INDEX

Publications by Eduardo D. Sontag in year 1978
Articles in journal or book chapters
  1. W. Dicks and E.D. Sontag. Sylvester domains. J. Pure Appl. Algebra, 13(3):243-275, 1978. [PDF]
    Abstract:
    The inner rank of an m x n matrix A over a ring is defined as the least integer r such that A can be expressed as the product of an m x r and an r x n matrix. For example, over a (skew) field this concept coincides with the usual notion of rank. This notion is studied in this paper, and is related to Sylvester's law of nullity and work by P.M. Cohn.


  2. E.D. Sontag. On first-order equations for multidimensional filters. IEEE Trans. Acoustics, Speech, and Signal Processing, 26:480-482, 1978. [PDF]
    Abstract:
    A construction is given to obtain first-order equation representations of a multidimensional filter, whose dimension is of the order of the degree of the transfer function.


  3. E.D. Sontag. On split realizations of response maps over rings. Information and Control, 37(1):23-33, 1978. [PDF] Keyword(s): systems over rings.
    Abstract:
    This paper deals with observability properties of realizations of linear response maps defined over commutative rings. A characterization is given for those maps which admit realizations which are simultaneously reachable and observable in a strong sense. Applications are given to delay-differential systems.


Conference articles
  1. E.D. Sontag. Algebraic-geometric methods in the realization of discrete-time systems. In Proc. Conf. Inform. Sci. and Systems, John Hopkins Univ. (1978), pages 158-162, 1978.



BACK TO INDEX




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders.




Last modified: Thu Nov 23 10:40:56 2017
Author: sontag.


This document was translated from BibTEX by bibtex2html